# SDR USAA2012052300003

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - 2 NUT PLATES BROKEN OFF AT R1 DOOR EMERGENCY LIGHT AT BS 348, BETWEEN S14R TO S15R.  REPLACED R1 DOOR EMERGENCY LIGHT IAW B737-400 SRM 51-40-02-06, FIGURES 3 & 8.
